# SDR UPS04M42512

- Difficulty date: March 12, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft time: 21,028 hours, 5,292 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Barrel Nut
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, HORIZONTAL STAB RT BARREL NUT HOLE NR 21 FOUND CORROSION AT BOTTOM & BEARING SURFACE.  CORR REMOVED PER SRM 51-21-01V2R34 MAT REMOVED 0.021 INCH.  SLEEVE BUSHING FAB & INSTALLED PER EO MD11-5510-19409-E.  REPAIR CUTOUT AT BARREL NUT HOLE NR 21 RT FOUND WITHIN LIMIT OF EO MD 11-5510-19409-G & EN1146-04.
